# SDR REXA2022090700734

- Difficulty date: August 24, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S 280 CORROSION NOTED AT APPROXIMATELY LBL 15.0 BETWEEN ANGLE (CAP) AND TOP OF CROSSBEAM, AROUND NUTPLATE HOLE FOR CABIN FLOORBOARD  LH FS 280 CROSSBEAM IS HEAVILY CORRODED IN MULTIPLE LOCATIONS AND IS CRACKED ON UPPER FLANGE. NO LIMITATIONS PROVIDED IN SRM, REQUIRES REPLACEMENT. LOCATED AND DRILLED LH FS 280 CROSSBEAM PN: CC670-34094-1 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED LH FS 280 CROSSBEAM PN: CC670-34094-1 IAW CRJ 900 SRM 51-42-06-001-001-A01.
